# SDR DALA2023100408195

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 83,825 hours, 32,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 3R KNUCKLE KNOCKER NOT EXTENDING. CORRECTIVE ACTION FOUND DOOR PANEL OUT OF ADJUSTMENT - ADJUSTED PANEL SURROUNDING DOOR KNOCKER PER B757 AMM 52-11 CHKS GOOD. (2994705)
